MAUDE Adverse Event Report: ZIMMER BIOMET, INC. LPS FLEX FEMORAL COMPONENT-NITROGEN HARDENED SIZE G LEFT; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. LPS FLEX FEMORAL COMPONENT-NITROGEN HARDENED SIZE G LEFT; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Codes Fracture (1260); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient underwent left knee revision of the tibial insert approximately five years post-implantation.During the revision, metalosis was noted, as well as femoral loosening and fracture of the femoral implant.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).Implant date: unknown date in 2017.Concomitant medical products: lps flex art surf gh7 10 10: catalog#: 00596205010, lot#: 63922132.St prc tib plt size 8: catalog#: 00598005702, lot#: 62811268.Foreign source: (b)(6).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
Upon reassessment of the reported event, it was determined to not be reportable as the surgeon clarified this was a revision of competitor product.The initial report was made in error and should be disregarded.
 
Event or Problem Description

Brand Name
LPS FLEX FEMORAL COMPONENT-NITROGEN HARDENED SIZE G LEFT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13536847
Report Number0001822565-2022-00455
Device Sequence Number4063441
Product Code JWH
UDI-Device Identifier00889024213593
UDI-Public(01)00889024213593(17)260731(10)63417093
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K062768
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model NumberN/A
Device Catalogue Number00596801751
Device Lot Number63417093
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2022
Supplement Date Received by Manufacturer04/07/2022
Initial Report FDA Received Date02/15/2022
Supplement Report FDA Received Date05/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/25/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown